# SDR CALA2017061701860

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 76,973 hours, 17,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR RT FWD EMERGENCY DOOR ILLUMINATED IN FLIGHT. ACCOMPLISHED TASK 52-71-00-825-219, TARGETS WITHIN LIMITS. CLEAN TARGETS NO MESSAGES
